Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An invariant property of Cesari's surface integral


Author: L. H. Turner
Journal: Proc. Amer. Math. Soc. 9 (1958), 920-925
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103260-5
MathSciNet review: 0103260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, La nozione di integrate sopra una superficie in forma parametrica, Ann. Scuola Norm. Sup. Pisa. (2) vol. 13 (1946).
  • [2] Lamberto Cesari, Surface area, Annals of Mathematics Studies, no. 35, Princeton University Press, Princeton, N. J., 1956. MR 0074500
  • [3] George M. Ewing, Surface integrals of the Weierstrass type, Duke Math. J. 18 (1951), 275–286. MR 0040402

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103260-5
Article copyright: © Copyright 1958 American Mathematical Society